Welcome to the board. We've all been where you are now so we can really sympathize. First thing to do is throw the Excedrine in the trash can ASAP . Because of the caffeine in it, taking it might help a migraine in the shortterm, but will rebound and the headache will come right back, so you've basically gotten nowhere. Since you've had this migraine for so long, and you didn't have the abortive medications to take when it started, my best suggestion would be to go to the ER and get a shot for pain, i.e., Nubain, Morphine, Dilaudid, with some Phenergan thrown in for the nausea. You will need someone to drive you home. This should knock you out for a few hours, and hopefully the migraine will be gone when you wake up. Then I would definitely make a point of picking up your medication, so if the migraine starts back up, you can take the meds right away. Just out of curiosity, did your doctor prescribe any preventative medication for you?
This ought to get you started anyway. Let us know how you are doing.